# SDR DALA2017091406884

- Difficulty date: September 14, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Cargo Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GUSSETS ABOVE CARGO DOOR FRAME WEB.   THE GUSSET WAS REPLACED IAW SRM 51-41-01-0G, SRM 51-41-05-0G, AND DWG 5913537, REV D.
